# SDR DL764040117

- Difficulty date: January 30, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 9,454 hours, 3,752 cycles
- System (JASC): 2330 · Entertainment System
- Part: Wire
- Condition: Sparks
- Location: Seat 7c Vdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 7C VIDEO MONITOR SPARKED.  DEACTIVATED IFE SYSTEM, FWD TO MCO.
